# SDR REXA200800011

- Difficulty date: April 7, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 16,826 hours, 14,409 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMB HYDRAULIC QUANTITY INDICATION FOR NO SYSTEM DROPPED TO ZERO.  QRH FOLLOWED RETURNED TO MSP WITH UNEVENTFUL LANDING.  SYSTEM TESTED FOUND TO BE INDICATION ONLY DEFERRED UNDER MEL 29-32-01.  DEFER CLEARED BY PERFORMING AMM TEST WITH NO FAULTS FOUND.
